Alert archive / New York / Beach Hazards Statements in 2020
Beach Hazards Statement 4, NWS Buffalo, NY
NWS Buffalo, NY issued this beach hazards statement at Jun 11, 2020, 4:18 AM EDT for Chautauqua County, Erie County, Jefferson County, New York. It took effect at Jun 11, 2020, 11:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2020, 4:18 AM EDT (08:18 UTC)
- In effect from
- Jun 11, 2020, 11:00 AM EDT
- Expired
- Jun 11, 2020, 10:23 PM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Jefferson County, NY
The radar
The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 633 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
088 WHUS41 KBUF 110818 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 418 AM EDT Thu Jun 11 2020 NYZ010-019-085-111800- /O.EXT.KBUF.LS.Y.0006.000000T0000Z-200611T2100Z/ Northern Erie-Chautauqua-Southern Erie- 418 AM EDT Thu Jun 11 2020 ...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Minor lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...High water levels along the Lake Erie shore, including in harbors and inlets. Moored boats may be impacted by the change in water levels. The combination of high water and wave action will result in increased shoreline erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$ NYZ007-111800- /O.NEW.KBUF.BH.S.0004.200611T1500Z-200612T0000Z/ Jefferson- 418 AM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Jefferson county. * WHEN...From 11 AM EDT this morning through this evening. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ JLA
3 follow-up statements
005 WHUS41 KBUF 111733 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 133 PM EDT Thu Jun 11 2020 NYZ010-019-085-120145- /O.CAN.KBUF.LS.Y.0006.000000T0000Z-200611T2100Z/ /O.EXB.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/ Northern Erie-Chautauqua-Southern Erie- 133 PM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...LAKESHORE FLOOD ADVISORY IS CANCELLED... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ NYZ007-120000- /O.CON.KBUF.BH.S.0004.000000T0000Z-200612T0000Z/ Jefferson- 133 PM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Jefferson county. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
291 WHUS41 KBUF 112123 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 523 PM EDT Thu Jun 11 2020 NYZ007-112230- /O.CAN.KBUF.BH.S.0004.000000T0000Z-200612T0000Z/ Jefferson- 523 PM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$ NYZ010-019-085-120400- /O.CON.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/ Northern Erie-Chautauqua-Southern Erie- 523 PM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Erie and Chautauqua counties. * WHEN...Until midnight EDT tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
221 WHUS41 KBUF 120223 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 1023 PM EDT Thu Jun 11 2020 NYZ010-019-085-120330- /O.CAN.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/ Northern Erie-Chautauqua-Southern Erie- 1023 PM EDT Thu Jun 11 2020 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 2:36 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 11, 2:36 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
236 AM EDT Thu Jun 11 2020
.SYNOPSIS...
A cold front pushing through the region early this morning will
generate some showers and possibly some gusty thunderstorms across
the North Country through daybreak, and also will lead the way for
cooler more comfortable weather through Friday. It will become even
cooler for the weekend in the wake of a second cold front.
&&
.NEAR TERM /THROUGH FRIDAY/...
Clusters of showers and some thunderstorms will cross the North
Country early this morning. Strength of storms has diminished
compared to late Wednesday evening over western NY. Strongest storms
may still produce gusty winds and heavy rain. Expect these showers
to depart by mid morning.
Otherwise, main story over rest of the forecast area will be
increasingly windy conditions as cooler and drier air pours in
behind the primary cold front, scouring out the hot and humid
conditions experienced on Wednesday. Wind gusts from the southwest
will approach 40 mph to the northeast of Lake Erie, with the
strongest gusts through the morning. 30-35 mph gusts then continue
for the rest of the day across the Niagara Frontier and Jefferson
County. Elsewhere gusts of 20-30 mph will be common. Still may see a
couple batches of showers later in the morning til early afternoon
especially western NY and the North Country as colder air arrives
along with some weaker lift though dry advection will temper the
coverage of the showers. Rest of Thursday will be mainly dry. A much
cooler and less humid airmass arrives behind the front. Highs will
reach the lower 70s across Western NY, and upper 70s east of Lake
Ontario. Dewpoints will fall back to the 50s by afternoon.
Thursday night will be dry as ridge of high pressure crosses the
region behind the front. Then on Friday, could see a few diurnally
enhanced showers as tail of secondary shortwave trough clips the
area and interacts with secondary cold front working across
and/or lake breeze off Lake Ontario. Best chances for showers
will be oriented west to east to the south of Lake Ontario. Does
not look like there will be enough sfc based instability for
thunder. Highs on Friday will mainly reach the lower 70s.
&&
.SHORT TERM /FRIDAY NIGHT AND SATURDAY/...
Any showers will end early Friday evening as the cold front
departs. The mid level trough axis will cross the eastern Great
Lakes overnight into Saturday morning, and combine with post-
frontal northerly upslope flow to produce some increase in cloud
cover. The layer of moisture is quite shallow, so there should
just be an increase in cloud cover Friday night and Saturday
with little chance of any showers. The core of the cool airmass
will move across the eastern Great Lakes for the first half of
the weekend. Lows Friday night will be in the lower 50s on the
lake plains, with mid to upper 40s for the Southern Tier and
North Country. Highs Saturday will be in the low to mid 60s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A longwave trough will remain in place across the northeast quarter
of the Nation Saturday night through early next week. While the
longwave pattern is well agreed upon in model guidance, the smaller
scale synoptic details are not. The 00Z ECMWF develops a closed low
over the Ohio Valley Sunday, with the closed low then remaining in
place for several days through the middle of next week. The 12Z GFS
and GEM keep this shortwave more open and progressive, with any
closed low potential off the east coast early next week.
The ECMWF would be the most pessimistic solution as far as our
sensible weather goes, with clouds and a chance of showers most of
the time from Sunday through Wednesday. Meanwhile the GFS and GEM
would be mainly dry through the entire period. Given the model
uncertainty, just trended POPS down a little for Saturday night
through the first half of next week with the relatively better rain
chances over the south and southeast portion of the area.
Cool temperatures over the weekend will slowly warm early next week,
with the warming accelerating by Wednesday as a plume of warmer air
over the Midwest pushes into the eastern Great Lakes, with highs
likely returning to the 80s.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
Showers and some gusty thunderstorms will exit the eastern Lake
Ontario region after 09z, though a few showers may linger into mid
morning.
A few more scattered showers may develop later this morning across
Western NY with the final cold frontal segment, and midday to early
afternoon east of Lake Ontario. There may also be a few hours of
MVFR CIGS during this time along and behind the front, though will
just carry a scattered group attm. It will turn quite windy behind
the front by daybreak today and through the rest of the day,
especially northeast of Lake Erie where gusts may reach about 35
knots. Gusts of 20-30 knots will be common elsewhere.
Outlook...
Friday...Mainly VFR with a chance of afternoon showers.
Saturday and Sunday...VFR/MVFR with a chance of showers.
Monday...VFR.
&&
.MARINE...
Southwest winds will increase in the wake of a cold front early this
morning on Lakes Erie and Ontario, producing a period of solid Small
Craft Advisory conditions. The strongest winds will be found on Lake
Erie and at the northeast end of Lake Ontario, where sustained winds
may reach 25 knots at times.
Winds will diminish this evening as the pressure gradient relaxes
across the eastern Great Lakes. Another secondary cold front will
cross the area Friday afternoon. West winds will increase ahead of
this front, and may bring another round of Small Craft Advisory
conditions to Lake Ontario during the afternoon and evening.
&&
.TIDES/COASTAL FLOODING...
The combination of very high lake levels an expected increase in
southwest winds behind the cold front on Lake Erie will cause minor
lakeshore flooding along Lake Erie through this morning. This will
cause some shoreline erosion, and elevated water levels in Lake Erie
harbors and inlets. A Lakeshore Flood Advisory continues to cover
this potential.
&&
.CLIMATE...
Below are record highs and record warm low temperatures for
Wednesday. Note that the climate day is always based on Standard
Time, so the climate day is 1AM to 1AM EDT on Daylight Time.
Wednesday June 10th Record Highs
Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974 ** New record set today...90. **
Wednesday June 10th Record Warm Minimum
Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Advisory until 2 PM EDT this afternoon for
NYZ010-019-085.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020.
Small Craft Advisory until 11 PM EDT this evening for
LEZ040-041.
Small Craft Advisory until 8 PM EDT this evening for
LOZ030.
Small Craft Advisory until 2 PM EDT this afternoon for
LOZ042.
Small Craft Advisory from 8 AM this morning to 8 PM EDT
this evening for LOZ045.
Small Craft Advisory from 8 AM this morning to 8 PM
EDT this evening for SLZ022-024.
&&
SYNOPSIS...RSH/JLA
NEAR TERM...Hitchcock/RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Hitchcock/JLA/RSH
MARINE...Hitchcock/JLA
TIDES/COASTAL FLOODING...Hitchcock/JLA
CLIMATE...HitchcockHazardous weather outlook, Jun 11, 1:54 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 154 AM EDT Thu Jun 11 2020 NYZ010-019-085-120600- Northern Erie-Chautauqua-Southern Erie- 154 AM EDT Thu Jun 11 2020 ...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>008-011>014-020-021-120600- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Genesee-Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 154 AM EDT Thu Jun 11 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120600- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 154 AM EDT Thu Jun 11 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Local storm report, Jun 11, 1:39 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
139 AM EDT THU JUN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND DMG WALES CENTER 42.77N 78.53W
06/10/2020 ERIE NY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER BUF2000840
KRALocal storm report, Jun 11, 1:47 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
147 AM EDT THU JUN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM MARINE TSTM WIND IRONDEQUOIT 43.26N 77.60W
06/11/2020 M48 MPH LOZ043 NY C-MAN STATION
&&
EVENT NUMBER BUF2000841
KRALocal storm report, Jun 11, 1:55 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
155 AM EDT THU JUN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND DMG 1 N GREENHURST 42.13N 79.31W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON PINE STREET NEAR BEMUS POINT.
&&
CORRECTED EVENT TIME...LOCATION...EVENT...REMARKS
EVENT NUMBER BUF2000829
KRALocal storm report, Jun 11, 1:56 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
156 AM EDT THU JUN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG NIAGARA FALLS 43.09N 79.02W
06/10/2020 NIAGARA NY SOCIAL MEDIA
TREE DOWN ON A HOUSE ON 76TH STREET IN NIAGARA FALLS.
1037 PM TSTM WND GST NIAGARA FALLS AIRPORT 43.12N 78.93W
06/10/2020 M63 MPH NIAGARA NY ASOS
1048 PM MARINE TSTM WIND BUFFALO 42.88N 78.89W
06/10/2020 M51 MPH LEZ041 NY C-MAN STATION
1053 PM TSTM WND DMG 1 SSE PENDLETON CENTER 43.10N 78.77W
06/10/2020 NIAGARA NY SOCIAL MEDIA
TREES DOWN ON POWER LINES ON CAMPBELL BLVD.
1056 PM TSTM WND DMG 1 E MARVIN 42.03N 79.72W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON ROUTE 474.
1059 PM TSTM WND DMG BARCELONA 42.34N 79.60W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON ROUTE 5.
1108 PM TSTM WND DMG 1 W AKRON 43.02N 78.51W
06/10/2020 ERIE NY LAW ENFORCEMENT
TREES DOWN.
1111 PM TSTM WND DMG WALES CENTER 42.77N 78.53W
06/10/2020 ERIE NY LAW ENFORCEMENT
TREES DOWN.
1114 PM TSTM WND DMG 1 N GREENHURST 42.13N 79.31W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON PINE STREET NEAR BEMUS POINT.
1114 PM TSTM WND DMG WEST ELLERY 42.19N 79.40W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON MAPLE SPRINGS-ELLERY RD.
1117 PM TSTM WND DMG LAKEWOOD 42.10N 79.32W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREES DOWN ON BENTLEY AVE.
1123 PM TSTM WND DMG JAMESTOWN 42.10N 79.24W
06/10/2020 CHAUTAUQUA NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN IN JAMESTOWN. TREES AND
POLES DOWN IN 2ND STREET.
1131 PM TSTM WND DMG ALBION 43.25N 78.19W
06/10/2020 ORLEANS NY LAW ENFORCEMENT
TREE DOWN ON A TRAILER.
1142 PM TSTM WND DMG SWEDEN CENTER 43.18N 77.95W
06/10/2020 MONROE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1145 PM TSTM WND DMG CONEWANGO 42.24N 79.03W
06/10/2020 CATTARAUGUS NY LAW ENFORCEMENT
TREE DOWN.
1148 PM TSTM WND DMG RANDOLPH 42.16N 78.98W
06/10/2020 CATTARAUGUS NY LAW ENFORCEMENT
TREE DOWN.
1204 AM TSTM WND DMG GREECE 43.21N 77.70W
06/11/2020 MONROE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1216 AM TSTM WND DMG HENRIETTA 43.06N 77.61W
06/11/2020 MONROE NY LAW ENFORCEMENT
TREES AND WIRES.
1220 AM MARINE TSTM WIND IRONDEQUOIT 43.26N 77.60W
06/11/2020 M48 MPH LOZ043 NY C-MAN STATION
1230 AM TSTM WND DMG RUSHFORD 42.39N 78.25W
06/11/2020 ALLEGANY NY LAW ENFORCEMENT
TREES DOWN IN RUSHFORD LAKE.
&&
EVENT NUMBER BUF2000824 BUF2000822 BUF2000825 BUF2000823 BUF2000836
BUF2000837 BUF2000839 BUF2000840 BUF2000829 BUF2000835 BUF2000834
BUF2000832 BUF2000826 BUF2000830 BUF2000828 BUF2000827 BUF2000831
BUF2000833 BUF2000841 BUF2000838
KRALocal storm report, Jun 11, 2:10 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
210 AM EDT THU JUN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM MARINE TSTM WIND OSWEGO 43.46N 76.51W
06/11/2020 M48 MPH OSWEGO NY C-MAN STATION
&&
EVENT NUMBER BUF2000842
KRASpecial weather statement, Jun 11, 2:26 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 AM EDT Thu Jun 11 2020
NYZ006>008-110730-
Jefferson-Oswego-Lewis-
226 AM EDT Thu Jun 11 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...LEWIS AND
EASTERN OSWEGO COUNTIES...
At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kring Point State Park to near
Canastota. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Watertown, Fort Drum, Carthage, Lowville, Pulaski, West Carthage,
Clayton, Central Square, Adams, Dexter, Redfield, Glen Park,
Herrings, Kring Point State Park, Highmarket, Adams Center, Wellesley
Island State Park, Brewerton, Redwood and Barnes Corners.
This includes Interstate 81 between exits 32 and 52.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4410 7517 4363 7511 4342 7553 4348 7581
4333 7589 4332 7586 4315 7588 4320 7608
4324 7615 4430 7611 4440 7586
TIME...MOT...LOC 0625Z 284DEG 35KT 4440 7580 4307 7581
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 10, 9:54 PM EDT | Special Weather Statement | BUF | Niagara | 66 min |
| Jun 10, 9:59 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 10, 10:35 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 55 min |
| Jun 10, 10:49 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 56 min |
| Jun 10, 11:07 PM EDT | Special Weather Statement | BUF | Erie | 53 min |
| Jun 10, 11:15 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 10, 11:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 10, 11:26 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 64 min |
| Jun 10, 11:32 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 10, 11:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua | 47 min |
| Jun 10, 11:50 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 10, 11:51 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 54 min |
| Jun 11, 12:09 AM EDT | Special Weather Statement | BUF | Erie | 51 min |
| Jun 11, 12:25 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 65 min |
| Jun 11, 2:26 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis | 64 min |
Nearby
Beach Hazards Statements in New York, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.